# SDR NWAA092085644

- Difficulty date: June 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 41,653 hours, 14,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY ESCAPE PATH LIGHTING AT SEATS 33D, 36D AND 39D WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT, SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
